MAUDE Adverse Event Report: TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT

TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT
Model Number 405828
Medical Device Problem Codes Complete Blockage (1094); Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that tray cse whit27g4.7 we17g3.5 swc x3795 catheter was clogged.The following information was provided by the initial reporter: material no: 405828 batch no: unknown (provided 0003177963) it was reported that the epidural catheter in the kit does not seem to be patent; unable to push meds through it.Event description per email states: epidural catheter in kit does not seem to be patent and i cannot push meds through it.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 0001377963.D4: medical device expiration date: 9/30/2021.H4: device manufacture date: 8/13/2020.H6: investigation: no sample was returned for an evaluation.A dhr review did not identify any manufacturing issues which might have contributed to the failure mode.Additionally, since no samples and no photos were received for evaluation, the investigation was unable to confirm the reported failure mode nor identify any potential issues during manufacture.A probable root cause could not be determined at this time.
 
Event or Problem Description
It was reported that tray cse whit27g4.7 we17g3.5 swc x3795 catheter was clogged.The following information was provided by the initial reporter: material no: 405828; batch no: unknown (provided 0003177963).It was reported that the epidural catheter in the kit does not seem to be patent; unable to push meds through it.Event description per email states: epidural catheter in kit does not seem to be patent and i cannot push meds through it.

Brand Name
TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key11067421
Report Number1625685-2020-00101
Device Sequence Number11422145
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public00382904058289
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Model Number405828
Device Catalogue Number405828
Device Lot Number0001377963
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date06/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1